Journal of Convex Analysis, Vol. 4, No. 2, pp. 257-280 (1997)

Existence of Regular Solutions for a One-Dimensional Simplified Perfect-Plastic Problem with a Unilateral Gradient Constraint

Thierry Astruc

Laboratoire d'Analyse Non-Linéaire Appliquée, UFR Sciences et Techniques, Université de Toulon et du Var, BP 132, 89130 La Garde cedex, France,

Abstract: This work is devoted to the study of the existence of "regular" solutions for a one-dimensional problem with unilateral constrained gradient in Perfect-Plasticity.
The particularity of this problem consists in the fact, that the tools usually employed to prove the Inf-Sup equality between the displacement problem and the stress problem do not work.
In a first part, we establish this equality by the mean of a penalty method which employs the theory of the convex functions of measures.
In a second part, we find the regular limit loads, between which the displacement problem possesses at least a solution which is in $W^{1,1}$, verifiyng the boundary conditions and the constraint on the gradient. We give an example where these loads are infinite.

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2000 ELibM for the EMIS Electronic Edition